My Vancocin has been increased since I last saw the doctor 3 weeks ago. I saw them again last week. I can't really eat anything without suffering from moderate to severe stomach pain and lower back pain right afterwards. It wasn't this way during my trip (thankfully). When I was on the flagyl, this never happened. Heck, before I was treated with anything, this didn't happen-it was the almost sudden onset of severe stomach pain that caused me to go to emerg and therefore discover I had this bug.
I called my transplant coordinator- she's away but there was a stand-in. I asked what to do about the bad stomach pain, and he didn't have a definite answer for me except to avoid spicy foods, try and eat whatever works for me, and just go from there. I cannot blame him..how would he know what to say? My transplant coordinator is returning later this week and he said he would pass my message on to her for her advice. I'm back to the ID doctors next week.
I don't know what to do. I hate missing so much work. I know in some of the previous comments I've received I've heard of the horror stories. I felt a bit lucky that I wasn't going through such things..but surprise! Here they are. The doctor is also going to order an ultrasound of my stomach to make sure there isn't anything else going on down there.
Readers who had C-Diff-- did you experience severe pain after meals? What did you do?